# SDR DALA2022082905788

- Difficulty date: August 25, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 A.A. - A.D. DISBOND ON PREVIOUS REPAIR ON ISS 142, UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE , LH WING. CORRECTIVE ACTION: SUMMARY ON REF NRC 00069 PREVIOUS REPAIR ON ISS 142, UPPER SURFACE, LE SLAT 5 TRAILING EDGE WEDGE, LH WING WAS REPAIRED PER B757-200 S.R.M. (2380678)
